# SDR ULX2002F00000

- Difficulty date: February 5, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N229LA
- Make and model: Snias AS350B2
- Aircraft serial: 3317
- Engine: Tmeca ARRIEL1D
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 0164248850
- Part serial: A677B
- Condition: Leaking
- Location: Engine
- Part time: 73 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, A PUDDLE OF FUEL WAS NOTICED ON THE GROUND, DIRECTLY UNDER THE ENGINE DECK DRAIN.  FURTHER INSPECTION IDENTIFIED THE SOURCE OF THE LEAK AS THE FUEL CONTROL UNIT.  THE FCU WAS NECESSARY TO CORRECT THIS PROBLEM.  MFG HAS NOT OFFERED A CAUSE FOR THIS LEAK.
